Esquisse d'une théorie décompositionnelle
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 30 (1996) no. 7, pp. 799-814.
@article{M2AN_1996__30_7_799_0,
     author = {Gabet, L.},
     title = {Esquisse d'une th\'eorie d\'ecompositionnelle},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     pages = {799--814},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {30},
     number = {7},
     year = {1996},
     zbl = {0879.65032},
     mrnumber = {1423080},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1996__30_7_799_0/}
}
Gabet, L. Esquisse d'une théorie décompositionnelle. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 30 (1996) no. 7, pp. 799-814. http://www.numdam.org/item/M2AN_1996__30_7_799_0/

[1] G. Adomian, Stochastic Systems, Academic Press, 1983. | MR 714710 | Zbl 0523.60056

[2] G. Adomian, Nonlinear Stochastic Operatot Equations, Academic Press, 1986. | MR 872695 | Zbl 0609.60072

[3] R. E. Bellman and G. Adomian, Partial Differential Equations - New Methods for their Treatment and Application, Reidel, 1986. | Zbl 0557.35003

[4] G. Adomian, Nonlinear Stochastic Systems Theory and Applications to Physics, Kluwer, 1989. | MR 982493 | Zbl 0659.93003

[5] G. Adomian and R. Rach, Nonlinear stochastic differential-delay equations, J. Math. Anal. and Applic., 1983 91(1). | MR 688534 | Zbl 0504.60067

[6] G. Adomian and R. Rach, Polynomial nonlineanties in differential equations, J. Math. Anal. and Applic., 1985 109(1). | MR 796044 | Zbl 0606.34009

[7] G. Adomian and R. Rache, Algebraic computation and the decomposition method, Kybernetes, 1986 15(1). | MR 824920 | Zbl 0604.60064

[8] G. Adomian, A review of the decomposition method and some recent results for nonlinear equations, Math. Comput. Modelling, 1990, 13(7), pp. 17-43. | MR 1071436 | Zbl 0713.65051

[9] G. Adomian, An analytical solution of the stochastic Navier-Stokes System, Foundations of Physics, 1991, 21(7), pp. 831-843. | MR 1117359

[10] Y. Cherruault, Convergence of Adomian's method, Kybernetes, 1989, 18(2), pp. 31-38. | MR 1009979 | Zbl 0697.65051

[11] Y. Cherruault, G. Saccomandi, B. Some, New results for convergence of Adomian's method applied to integral equations, Math. Comput. Modelling, 1992, 16(2), pp. 83-93. | MR 1150946 | Zbl 0756.65083

[12] H. Cartan, Théorie Elémentaire des Fonctions Analytiques, Hermann, 1985.

[13] E. Ramis, C. Deschamps, J. Odoux, Cours de Mathematiques Spéciales (tome 4), Masson, 1997.